# SDR MASA200400184

- Difficulty date: April 6, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 4,456 hours, 3,958 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Contaminated
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

BAGGAGE SMOKE DETECTION SYSTEM INOP.  MX CLEANED THE DEBRIS AND CLEANED THE CONNECTORS.  SYSTEM OP CHECKS GOOD.  NO PARTS USED.
